# SDR A6WA2019012146312

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,015 hours, 38,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 601R350279
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR PAN (FRAME) IS CRACKED.  REPAIRED CARGO DOOR PAN IAW EA AWAC-CRJ253-01145 REV-IR .
